# SDR SWAA2020042744129

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 28,654 hours, 17,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK. / REMOVED AND REPLACED 1 EA EMERGENCY LIGHT BATTERY PACK AT POSITION M01668 PER AMM 33-51-06
